Alert archive / Nebraska / Wind Advisories in 2014

Wind Advisory 7, NWS Hastings, NE

February 19, 201424 counties in Nebraska; 6 counties in Kansas

NWS Hastings, NE issued this wind advisory at Feb 19, 2014, 2:59 PM CST for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Feb 20, 2014, 12:00 PM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2014, 2:59 PM CST (20:59 UTC)
In effect from
Feb 20, 2014, 12:00 PM CST
Expired
Feb 20, 2014, 6:00 PM CST
In force
6 hr
Issued by
NWS Hastings, NE
All 30 counties

Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 291 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2101 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
291 m²/s²
0-3 km storm-relative helicity
400 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

405 
WWUS73 KGID 192059
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
259 PM CST WED FEB 19 2014

...GUSTY WINDS ARE EXPECTED THURSDAY AFTERNOON...

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
200500-
/O.NEW.KGID.WI.Y.0007.140220T1800Z-140221T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...FULLERTON...
LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...
KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...
MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...
FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON
259 PM CST WED FEB 19 2014

...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM CST THURSDAY. 

* TIMING...NORTHWEST WINDS WILL INCREASE BY LATE MORNING AND
  REMAIN STRONG THROUGH THE AFTERNOON. WIND SPEEDS WILL SUBSIDE
  AROUND SUNSET. 

* WINDS... NORTHWEST AT 25 TO 35 MPH WITH GUSTS OF 35 TO 45 MPH. 

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT
  BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO
  THE STRONG WINDS AND SUDDEN WIND GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
517 
WWUS73 KGID 200305
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
905 PM CST WED FEB 19 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
201100-
/O.CON.KGID.WI.Y.0007.140220T1800Z-140221T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...FULLERTON...
LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...
KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...
MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...
FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON
905 PM CST WED FEB 19 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CST
THURSDAY...


* WIND...FROM THE NORTHWEST AT 30 TO 35 MPH...WITH GUSTS TO AROUND
  45 MPH.

* TIMING...THE WIND WILL STRENGTHEN DURING THE LATE MORNING OR
  EARLY AFTERNOON HOURS ON THURSDAY. A STRONG WIND CAN THEN BE
  EXPECTED ACROSS THE AREA THROUGH EARLY THURSDAY EVENING.

* IMPACTS...DRIVING MAY BE DIFFICULT AT TIMES AND UNSECURED
  OUTDOOR OBJECTS MAY BE BLOWN AROUND DUE TO THE STRONG WIND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

BRYANT
275 
WWUS73 KGID 201023
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
423 AM CST THU FEB 20 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
201900-
/O.CON.KGID.WI.Y.0007.140220T1800Z-140221T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...FULLERTON...
LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...
KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...
MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...
FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON
423 AM CST THU FEB 20 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING...


* WIND...SUSTAINED FROM THE NORTHWEST AT GENERALLY 30 TO 35
  MPH...WITH GUSTS FROM 40 UP TO AROUND 50 MPH.

* TIMING...ALTHOUGH IT WILL ALREADY BE WINDY AT TIMES THIS
  MORNING...THE OVERALL STRONGEST WINDS OF THE DAY WILL OCCUR THIS
  AFTERNOON. IT WILL REMAIN QUITE BRISK INTO THE EVENING
  HOURS...BUT SUSTAINED SPEEDS SHOULD DROP BELOW 30 MPH BY AROUND
  6 PM.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT
  BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO
  STRONG WINDS AND SUDDEN GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

PFANNKUCH
255 
WWUS73 KGID 201635
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1035 AM CST THU FEB 20 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
210000-
/O.CON.KGID.WI.Y.0007.140220T1800Z-140221T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...FULLERTON...
LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...
KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...
MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...
FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON
1035 AM CST THU FEB 20 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WIND...SUSTAINED FROM THE NORTHWEST AT GENERALLY 30 TO 35 
  MPH...WITH GUSTS FROM 40 UP TO AROUND 50 MPH. 

* TIMING...ALTHOUGH IT WILL ALREADY BE WINDY AT TIMES DURING
  MORNING...THE OVERALL STRONGEST WINDS OF THE DAY WILL OCCUR
  THIS AFTERNOON. IT WILL REMAIN QUITE BRISK INTO THE EVENING
  HOURS... BUT SUSTAINED SPEEDS SHOULD DROP BELOW 30 MPH BY AROUND
  6 PM.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE 
  NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT 
  DUE TO STRONG WINDS AND SUDDEN GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

HEINLEIN
525 
WWUS73 KGID 202352
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
552 PM CST THU FEB 20 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
210100-
/O.EXP.KGID.WI.Y.0007.000000T0000Z-140221T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...FULLERTON...
LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...
KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...
MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...
FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON
552 PM CST THU FEB 20 2014

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

THE WIND ACROSS THE AREA IS DECREASING IN INTENSITY...A TREND
WHICH WILL CONTINUE THROUGH THE REST OF THIS EVENING. AS A
RESULT...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM CST.

$$

BRYANT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Feb 19, 11:25 AM CST, 3 hours 34 minutes earlier.

Area forecast discussion, Feb 19, 11:25 AM CST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1125 AM CST WED FEB 19 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 434 AM CST WED FEB 19 2014

FOCUS WILL BE ON THE UPCOMING SNOW EVENT...AND DECENT WIND SPEEDS
WITH RESPECT TO THE FRONTAL PASSAGE LATER THIS AFTERNOON/EVENING.

AHEAD OF A STRONG UPPER LEVEL TROUGH...WHICH WILL BEGIN TO DIG
ACROSS THE ROCKIES TODAY...A SURFACE COLD FRONT WILL SLIDE THROUGH
THE CENTRAL PLAINS LATER TONIGHT. THE TIMING OF THE FRONT AND THE
DYNAMICS OF THE TROUGH WILL RESULT IN FAVORABLE CONDITIONS FOR A
PERIOD OF MODERATE SNOWFALL. THE 500MB TROUGH SWINGS THROUGH THE
REGION RATHER FAST...AS A RESULT...THE FRONT WILL PUSH THROUGH FAST
AS WELL...WITH THE HIGHEST SNOWFALL AMOUNTS OCCURRING BETWEEN 09Z
AND 14Z. HIGH TEMPERATURES TODAY SHOULD REACH THE UPPER 50S AND LOWER
60S. WITH THAT BEGIN SAID...PRECIPITATION MAY BEGIN AS RAIN...BUT
THERE WILL BE A QUICK TRANSITION OVER TO SNOW AS TEMPERATURES DROP
SHORTLY AFTER MIDNIGHT. IN FACT...IF ANY RAINFALL OCCURS BEFORE
SNOWFALL...IT WILL ONLY HELP TO COOL THE COLUMN. DURING THE SNOWFALL
TIME FRAME...OMEGA VALUES WITHIN -12C TO -18C RANGE ARE VERY
RESPECTABLE...ALONG WITH OVERALL OMEGA VALUES WITHIN THE 700MB TO
500MB LAYER. UNDER THESE CONDITIONS...CONFIDENCE IS HIGH ENOUGH THAT
A RELATIVELY QUICK PERIOD OF 1 TO 3 INCHES OF SNOWFALL SHOULD OCCUR
ACROSS THE CWA. STRONG PRESSURE RISES BEHIND THE COLD FRONT WILL
CREATE A STRONG PRESSURE GRADIENT...RESULTING IN STRONG WIND SPEEDS
BEHIND THE FRONT. A NORTHWESTERLY WIND WILL RANGE BETWEEN 25 AND 30
MPH...WITH GUSTS AROUND 35 TO 40 MPH POSSIBLE...WHICH MAY CREATE
BLOWING SNOW ACROSS THE OUTLOOK AREA. THE TIMING OF THE SNOWFALL
AND REDUCED VISIBILITIES CAUSED BY BLOWING SNOW WILL CREATE
UNFAVORABLE DRIVING CONDITIONS DURING THE THURSDAY MORNING
COMMUTE.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 434 AM CST WED FEB 19 2014

THURSDAY...THE WORST OF THE SNOW WILL BE SLIDING THROUGH OUR EASTERN
COUNTIES AROUND AND AFTER DAY BREAK WITH SNOW QUICKLY COMING TO AN
END ACROSS OUR WESTERN COUNTIES. EXPECT THE HEAVY SNOW BAND WILL
LIKELY MOVE EAST OF OUR FORECAST AREA BY AROUND 9 AM. THIS SNOW BAND
WILL NOT LAST FOR TOO LONG AT ANY ONE GIVEN POINT...MAYBE ONLY 2 OR
3 HOURS. HOWEVER...IT WILL LIKELY BE INTENSE WITH SNOWFALL RATES OF
1 INCH AN HOUR OR MAYBE EVEN A LITTLE HIGHER THAN THAT GIVEN THE
STRONG FRONTOGENESIS AND ASSOCIATED LIFT. THE NORTHWEST WIND WILL
CERTAINLY BE STRONG BEHIND THE FRONT WITH RAPID PRESSURE RISES. THE
850MB WIND SPEEDS ARE PROJECTED TO BE AROUND 50 KTS WITHIN THE SNOW
BAND AND AM CONCERNED THAT THE PRECIPITATION MIGHT HELP TO ALSO DRAG
SOME STRONGER WIND GUSTS DOWN TO THE SFC. WIND GUSTS EARLY THURSDAY
MORNING STAND A GOOD CHANCE OF EXCEEDING 35 MPH AND WOULD NOT BE
SURPRISED TO SEE GUSTS TO 45 MPH ESPECIALLY ACROSS OUR SOUTHEAST AS
THE STRONGER WINDS FOLLOW THE FRONT EASTWARD. STORM TOTAL SNOWFALL
AMOUNTS THROUGH THURSDAY MORNING WILL LIKELY BE IN THE 1 TO 3 INCH
RANGE ACROSS MOST OF OUR FORECAST AREA.

THESE SNOWFALL AMOUNTS ARE A BIT LOWER THAN WHAT WE WOULD NORMALLY
ISSUE AN ADVISORY FOR. HOWEVER...THE COMBINATION OF INTENSE SNOWFALL
RATES ALONG WITH WIND GUSTS TO OVER 35 MPH WILL RESULT IN BLOWING
SNOW AND VISIBILITY REDUCTIONS TO LESS THAN 1/2 MILE FOR A FEW
HOURS. THE TIMING OF THIS EVENT WILL ALSO RESULT IN A POTENTIALLY
HIGH IMPACT EVENT AS THE WORST OF THE WEATHER WILL BE MOVING THROUGH
RIGHT BEFORE OR DURING THE THURSDAY MORNING DRIVE TO WORK/SCHOOL.
THEREFORE...WE WENT WITH A WINTER WEATHER ADVISORY FOR ALL AREAS.
THE BLOWING SNOW SHOULD BEGIN TO LESSEN BY MID MORNING WITH SNOW
ENDING AND TEMPERATURES CLIMBING ABOVE FREEZING. THEREFORE...WILL
ONLY RUN THE ADVISORY THROUGH 9 AM. EXPECT QUICKLY IMPROVING
CONDITIONS DURING THE LATE MORNING HOURS WITH MUCH OF THE SNOW
POSSIBLY MELTING BY LATER IN THE AFTERNOON. THE NORTHWEST WIND COULD
RAMP BACK UP INTO THE 25 TO 30 MPH RANGE WITH GUSTS OF OVER 40 MPH
DURING THE AFTERNOON WITH GOOD MIXING. HOWEVER...HAVE SOME QUESTIONS
AS TOO HOW GOOD THE MIXING WILL REALLY BE IN THE AFTERNOON GIVEN
SOME SNOW ON THE GROUND. FEEL PRETTY CONFIDENT THOUGH THAT THERE
WILL AT LEAST BE ENOUGH MIXING TO GET TEMPERATURES A GOOD 5 OR MORE
DEGREES ABOVE FREEZING THAT WITH THE DRY WIND WILL MELT THE SNOW
FAIRLY QUICKLY THURSDAY AFTERNOON.

FRIDAY...ANOTHER SHORT WAVE WILL TRACK THROUGH BRINGING A SHOT OF
COOLER AIR FRIDAY NIGHT...BUT NOT BEFORE SEEING A PRETTY DECENT DAY
ON FRIDAY. THE WIND FRIDAY AFTERNOON WILL BE A WARM DOWNSLOPE
WESTERLY WIND...WHICH WILL HELP TO PUSH HIGHS INTO THE MID AND UPPER
40S ACROSS NEBRASKA AND LOWER 50S OVER NORTHERN KANSAS. THE FRONTAL
PASSAGE FRIDAY NIGHT APPEARS TO BE DRY AT THIS POINT IN TIME.

SATURDAY THROUGH TUESDAY...THE UPPER LEVEL STORM TRACK WILL BE NEARLY
OVERHEAD WITH SEVERAL SHORT WAVE CLIPPER SYSTEMS TRACKING THROUGH
BRINGING SMALL CHANCES OF PERHAPS A FEW FLURRIES OR LIGHT SNOW.
MOISTURE WILL BE LIMITED AND THUS AM CURRENTLY NOT EXPECTING ANY
SIGNIFICANT STORM SYSTEMS...BUT WITH COLD AIR FILTERING IN FROM THE
NORTH A FEW LIGHT SNOW EVENTS WILL BE POSSIBLE. HIGH TEMPERATURES
DURING THIS PERIOD ARE EXPECTED TO RUN BELOW NORMAL WITH THE COLDEST
DAYS LIKELY BEING MONDAY AND TUESDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1125 AM CST WED FEB 19 2014

BUSY TAF PERIOD. THE MAIN STORY FOR THE FORECAST IS A BAND OF SNOW
THAT WILL BE MOVING THROUGH THE KGRI TERMINAL AREA DURING THE
NIGHT. THE SNOW SHOULD BE FAIRLY SHORT LIVED...BUT DURING THE SNOW
THERE WILL ALSO BE WINDY CONDITIONS WHICH WILL CAUSE BLOWING SNOW.
VISIBILITY AND CEILINGS WILL BE VERY LOW FOR A PERIOD OF TIME
DURING THE NIGHT. TRIED TO GET THE TIMING DOWN...BUT WILL HAVE TO
KEEP AN EYE ON IT FOR WHEN THE WORST CONDITIONS WILL BE.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...WINTER WEATHER ADVISORY FROM 1 AM TO 9 AM CST THURSDAY FOR
     NEZ039>041-046>049-060>064-072>077-082>087.

KS...WINTER WEATHER ADVISORY FROM 1 AM TO 9 AM CST THURSDAY FOR
     KSZ005>007-017>019.

&&

SHORT TERM...GUERRERO
LONG TERM...WESELY
AVIATION...JCB
Hazardous weather outlook, Feb 19, 5:46 AM CST, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
546 AM CST WED FEB 19 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
201200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
546 AM CST WED FEB 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THE COMBINATION OF SNOW AND STRONG WINDS BEHIND A COLD FRONT WHICH
WILL PASS THROUGH THE REGION TONIGHT IS EXPECTED TO CREATE BLOWING
SNOW. AS A RESULT...A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING
SNOW WILL BE IN EFFECT TONIGHT THROUGH THURSDAY MORNING FOR THE
ENTIRE OUTLOOK AREA. THIS WILL COINCIDE WITH THE THURSDAY MORNING
COMMUTE...WHICH WILL CREATE UNFAVORABLE DRIVING CONDITIONS. PLEASE
REFER TO THE WINTER WEATHER ADVISORY FOR FURTHER INFORMATION.

LOW RELATIVE HUMIDITY VALUES COMBINED WITH STRONG WINDS WILL CREATE
NEAR CRITICAL FIRE WEATHER CONCERNS THIS AFTERNOON. RELATIVE
HUMIDITY VALUES BETWEEN 20 AND 25 PERCENT WILL BE OBSERVED TODAY
WITH SOUTHERLY WIND SPEEDS OF 15 TO 25 MPH. GUSTS WILL BE CLOSER
TO 35 MPH AT TIMES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW WILL CONTINUE
THROUGH THURSDAY MORNING.

NORTHWEST WINDS AROUND 30 MPH..GUSTING TO NEAR 45 MPH...WILL BE
POSSIBLE THURSDAY AFTERNOON ACROSS THE ENTIRE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

GUERRERO/WESELY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 3:47 AM CSTWinter Weather AdvisoryGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more31 hr

Nearby

Wind Advisories in Nebraska, 2014Wind Advisories in Kansas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.